# SDR CALA2023122603731

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 113,955 hours, 11,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181639
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DR L3 AFT IDENTIFIER EXIT SIGN CAPACITY CHK FAIL REF HX NR WO.2594329, CABIN DR L3 EMER LT BATTERY PACK M33405 REPLACED AND INSTALLATIO N TEST CARRIED OUT WITH NORMAL AS PER AMM 33-51-06
